MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV07F45/60
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site id: (b)(6) (b)(4).It was reported that on (b)(6) 2024, a 14mm amplatzer septal occluder was successfully implanted in a patient using a 7f amplatzer trevisio intravascular delivery system.There was no difficulty experienced using the 7f amplatzer trevisio intravascular delivery system.There was no clinically significant delay in procedure reported.Post--procedure, it was noted that the patient had a right arteriovenous fistula at the access site of the delivery system.On (b)(6) 2024, an ultrasound was performed and revealed persistence of the right arteriovenous fistula.The decision was made to perform a surgical ligation of the right arteriovenous fistula.There is no allegation of malfunction against the abbott device or procedure.The cause of the patient's right arteriovenous fistula is uncertain.The patient was discharged at the time of report.
 
Additional Manufacturer Narrative
An event of use of device problem was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, a cause for the reported use of device problem could not be determined.The patient effects of vascular dissection could not determined.The reported surgical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21518116
Report Number2135147-2025-01101
Device Sequence Number18565968
Product Code DQY
UDI-Device Identifier05415067030894
UDI-Public(01)05415067030894(17)270228(10)10223962
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ATV07F45/60
Device Lot Number10223962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER SEPTAL OCCLUDER, 9-ASD-014 (LOT: 8797810
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight32 KG